# SDR ASAA2023032042685

- Difficulty date: March 20, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 46,006 hours, 13,421 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATION MARKED 1.100"L L/H HORIZONTAL LOWER SKIN, 8.75" FWD OF AFT SPAR I/B OF STA. 147.90. GROUNDED - YES. REPLACED L/H HORIZONTAL LOWER SKIN @ STA. 147.90 IAW B737-NG SRM 55-10-01-2R-11. THIS IS A CLASS "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES.
